Published on ADDitudeMag.com

New Problems With Meds

"I've been taking the same dosage for years with no problems, but recently I've become moody. Should I stop taking it?"

by Larry Silver, M.D.


If you've been taking this medication at this dose for several years, I suspect that the anger or moodiness has more to do with stress, depression, or another problem. But if you're convinced that it's the medication, ask your doctor about taking a lower dose - and see what happens.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: New Problems With Meds